# SDR KCSA2025041917

- Difficulty date: April 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26416
- Aircraft time: 100,451 hours, 17,860 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: False Indication
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

100242157- DOOR FLIGHT DECK OVERHEAD INDICATION ONLY. PERFORMED OVERHEAD INSPECTION AND OPERATION IAW B747-400 AMM 52-21-00 OPERATION CHECK GOOD.
